Pacific Journal of Mathematics

A pretender to the title ``canonical Moebius strip''.

Gideon Schwarz

Article information

Source
Pacific J. Math., Volume 143, Number 1 (1990), 195-200.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102646207

Mathematical Reviews number (MathSciNet)
MR1047406

Zentralblatt MATH identifier
0723.57014

Subjects
Primary: 53A05: Surfaces in Euclidean space

Citation

Schwarz, Gideon. A pretender to the title ``canonical Moebius strip''. Pacific J. Math. 143 (1990), no. 1, 195--200. https://projecteuclid.org/euclid.pjm/1102646207


Export citation

References

  • [1] Carmen Chicone, untitled preprint, University of Missouri, 1984.
  • [2] William C. Graustein, Differential Geometry, Macmillan, New York 1935.
  • [3] Abraham Seidenberg, A new decision method for elementary algebra, Ann. of Math., 60 (1954), 365-374.
  • [4] W. Wunderlich, ber ein abwickelbares Mbiusband, Monatshefte Math., 66 (1962), 276-289.
  • [5] G. Schwarz, The dark side of the Moebius strip,Amer. Math. Monthly, to appear.